# SDR JR2R20171207294

- Difficulty date: December 7, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N429NV
- Make and model: Doug MD 83
- Aircraft serial: 49385
- Aircraft time: 61,318 hours, 52,849 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame Angle
- Part number: 991184076
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1437 RH FRAME CLIP CRACKED. REMOVED AND REPLACED CLIP IAW MD80 SRM 51-30-5 AND 51-30-8 PARA 11 FIG 4.
